MAUDE Adverse Event Report: NKUS LAB RNS-6803-7450; REMOTE NETWORK STATION

NKUS LAB RNS-6803-7450; REMOTE NETWORK STATION
Model Number RNS-6803-7450
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the remote network system (rns), the secondary monitoring system, did not provide audio.There was no sound for the alarms, qrs sync sounds, etc.The issue was resolved by rebooting the unit.Customer was unwilling to gather logs.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Concomitant medical device fields contain no information (ni), as attempts to obtain information were made, but not provided.
 
Event or Problem Description
The biomedical engineer reported that the remote network system (rns), the secondary monitoring system, did not provide audio.There was no sound for the alarms, qrs sync sounds, etc.The issue was resolved by rebooting the unit.Customer was unwilling to gather logs.No patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2019 the customer at (b)(6) hospital reported that the rns (remote nursing station) model a/rns-6803, sn:(b)(6) lost audio.The rns was monitoring patients but was not producing an audible sound.The nk tech support specialist had the customer reboot the rns, which resolved the issue.The customer was not willing to provide log files and more information.Service requested / performed: troubleshooting.Investigation summary: the root cause of the issue is halted audio services because of a possible bug in the windows operating system.A new software 02-10a is released to resolve this audio issue.The risk priority number is determined to be low.

Brand Name
RNS-6803-7450
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
MDR Report Key9263308
Report Number2032233-2019-00611
Device Sequence Number17127290
Product Code MHX
UDI-Device Identifier00851725007153
UDI-Public00851725007153
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-7450
Device Catalogue NumberRNS-6803-7450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer08/30/2020
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1